I have been diagnosed with having asthmatic bronchitis since I was 11. I was prescribed Advair a couple of years ago. I took it for months, but then noticed all it was doing was making my asthma worse. Sudden attacks that were much worse than I was used to, tightness, wheezing, the whole bit. I decided to stop taking the medication. I know it is against what a doctor would tell you to do, but I couldn't keep doing that. I told my doctor I quit it, and why, and he said it was alright. Ever since then though, I have had steadily worsening attacks, and what's worse, I cannot even excercise, run, play for a long time with my son. I am not sure what to do at this point. After hearing the Advair Diskus recall/lawsuit commercials on television, I am beginning to wonder if the Advair did some kind of underlying damage to me, and I just never knew it because I did not think to suspect it. Any thoughts?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.